Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

On spaces filled up by continuous collections of atriodic continuous curves


Authors: R. D. Anderson and Mary-Elizabeth Hamstrom
Journal: Proc. Amer. Math. Soc. 6 (1955), 766-769
MSC: Primary 56.0X
DOI: https://doi.org/10.1090/S0002-9939-1955-0073160-5
MathSciNet review: 0073160
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] R. D. Anderson, Continuous collections of continuous curves, Duke Math. J. vol. 21 (1954) pp. 363-368. MR 0062429 (15:977h)
  • [2] Witold Hurewicz and Henry Wallman, Dimension theory, Princeton University Press, 1948. MR 0006493 (3:312b)
  • [3] J. H. Roberts, Collections filling a plane, Duke Math. J. vol. 2 (1936) pp. 10-19. MR 1545902

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 56.0X

Retrieve articles in all journals with MSC: 56.0X


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1955-0073160-5
Article copyright: © Copyright 1955 American Mathematical Society

American Mathematical Society